# SDR DATA20210510001

- Difficulty date: May 5, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N476RW
- Make and model: Stbros SD360
- Aircraft serial: SH3610
- Aircraft time: 38,938 hours, 51,105 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEFT AND RIGHT MAIN LANDING GEAR STUB WING FITTINGS WERE FOUND CORRODED OUT OF LIMITS AT THE AFT PINTLE PIN BORES. MAINTENANCE BORED OUT THE FITTINGS PER AN APPROVED PROCEDURE AND INSTALLED SLEEVES.
